Forum

Rebif

Hi Everyone, not been here for a long while.My Neuro put me on Rebif in May after 12 years on Avonex. I started on the low dose so really noticed no difference, however, there was no improvement in my MS relapse either. Last night I started the 44mcg dose and feel so sick. Really nauseaus and a bit headachey. I’m hoping these will wear off but has anyone any tips or suggestions? Have taken paracetamol & ibuprofen but still geeling rotten. Any help very much appreciated. Thanks, Jo

Hi Jo. I always have flu symptoms the next day and I do also get nauseous and sometimes have a bad tummy too. I take paracetamol when I do the injection and the next morning. Also drink lots of water as that tends to help. Stick with it. :slight_smile: Sarah

Thanks so much Sarah. Feel fine this morning, the nausea was the worst, water a great idea didn’t drink any as I was feeling so sick. I’ll def do that on Monday if needs be!

Have you been on Rebif long?

JO x

Thanks so much Sarah. Feel fine this morning, the nausea was the worst, water a great idea didn’t drink any as I was feeling so sick. I’ll def do that on Monday if needs be!

Have you been on Rebif long?

JO x